# SDR C2XA99CL058

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Failed
- Location: Landing Gear
- Part time: 12,282 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3180 - THE CREW REPORTED THAT DURING GEAR RETRACTION, THEY FELT A STRONG VIBRATION AND HEARD A LOUD RUMBLING NOISE FROM THE NOSE GEAR AREA.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX AND PERFORMED OPERATIONAL CHECKS IAW EMB-120 MM 32-31-02.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
